MathSciNet Relay Station
MathSciNet bibliographic data
MR1380743 (97f:57023) 57N10 (57M50 57N75 57Q15)
Tollefson, Jeffrey L. Isotopy classes of incompressible surfaces in irreducible $3$-manifolds. Osaka J. Math. 32 (1995), no. 4, 1087–1111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement